Forum

Gabapentin 300mg

Hi i was diagnosed in January 2021 had my first relapse in March still having it i finished my 5 day of 500mg steriods now they want to pop me on Gabapentin 300mg has anyone taken this and what was their side effects if any please

hi

i was on it but got constipated and bloated therefore miserable so i came off it, expecting to need a different painkiller.

there was no difference which makes me wonder why i was taking it in the first place!

laugh

It made me feel very light headed and spaced out. I could tolerate pregabalin better which is a similar drug. Both medications I think you titrate up and down to find the dose that best suits and if/when you come off them you have to taper off slowly.

Hope you feel better soon

We all react, or don’t react, differently to medication. Ask yourself why they want you to take it and ask yourself if you need to try it. I took it for years before it stopped working for me so went on to something different.

nest wishes

Jan x

Like MS that can affect us all different yet in similar ways medications can affect us differently. Just a casse of trying it. If you get side effects you don’t like try something else.

I’m on 900mg 3 times a day. Hard to say if I get any side effects from it though as I’m on other medications. The only time I know for sure that I got any side effects was light headedness and feeling sick when we tried increasing it to 1,200mg 3times a day. Did that for 2 weeks then reduced it back to 900mg and tried something else.

I take it (600mg per night) to help with sleep. No side effects at all.

Apparently helps relax muscles especially in my legs. Stops them twitching (restless legs).

I found Gabapentin made me a zombie. There but not there. I’ve reduced it down and use CBD oil ease with stabbing pains. Works for me.

I’ve been on gabapentin for some years now, and it certainly works for me with no side effects. It stops all those sharp shooting pains. At first I tried amitriptyline, but that turned me into a right zombie.

If one drug doesn’t suit you there’s usually another to try.

Ben

Hey, I have been on Gabapentin now for over a year. No side effects what so ever!